PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 1 | 59-71
Tytuł artykułu

Characterization of the boundedness for a family of commutators on $L^p$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
70
Numer
1
Strony
59-71
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-27
poprawiono
1995-04-03
Twórcy
autor
  • Department of Mathematics, Washington University, St. Louis, Missouri 63130, U.S.A.
Bibliografia
  • [1] F. Beatrous and S.-Y. Li, Boundedness and compactness of operators of Hankel type, J. Funct. Anal. 111 (1993), 350-379.
  • [2] M. Christ, Lectures on Singular Integral Operators, CBMS Regional Conf. Ser. in Math. 77, Amer. Math. Soc., 1990.
  • [3] M. Christ and D. Geller, Singular integral characterizations of Hardy spaces on homogeneous groups, Duke Math. J. 51 (1984), 547-598.
  • [4] R. R. Coifman, P. L. Lions, Y. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. 72 (1993), 247-286.
  • [5] R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635.
  • [6] R. R. Coifman et G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Math. 242, Springer, Berlin, 1971.
  • [7] C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [8] S. Janson and J. Peetre, Paracommutators - boundedness and Schatten-von Neumann properties, Trans. Amer. Math. Soc. 305 (1988), 467-504.
  • [9] S. Janson and T. Wolff, Schatten classes and commutators of singular integral operators, Ark. Mat. 20 (1982), 301-310.
  • [10] S. G. Krantz and S.-Y. Li, On the decomposition theorems for Hardy spaces and applications in domains in $ℂ^n$, J. Fourier Anal., to appear.
  • [11] S. G. Krantz and S.-Y. Li, Hardy spaces, integral operators on spaces of homogeneous type, preprint, 1994.
  • [12] S. G. Krantz and S.-Y. Li, Factorizations of functions in subspaces of $L^1$ and applications to Corona problem, preprint, 1995.
  • [13] C. Li, Boundedness of paracommutators on $L^p$ spaces, Acta Math. Sinica 6 (1990), 131-147.
  • [14] C. Li, A. McIntosh and S. Semmes, Convolution singular integrals on Lipschitz surfaces, J. Amer. Math. Soc. 5 (1992), 455-481.
  • [15] R. Rochberg and S. Semmes, Nearly weakly orthonormal sequences, singular value estimates, and Calderón-Zygmund operators, J. Funct. Anal. 86 (1989), 237-306.
  • [16] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, N.J., 1993.
  • [17] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, N.J., 1971.
  • [18] A. Uchiyama, On the compactness of operators of Hankel type, Tôhoku Math J. 30 (1978), 163-171.
  • [19] A. Uchiyama, A constructive proof of the Fefferman-Stein decomposition of $BMO(ℝ^n)$, Acta Math. 148 (1982), 215-241.
  • [20] Z. Wu, Clifford algebra, Hardy spaces and compensated compactness, preprint, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.